Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

On a Blow-Up Set for the Quasilinear Heat Equation ut = (uσux)x + uσ + 1

Title :
On a Blow-Up Set for the Quasilinear Heat Equation ut = (u
Authors :
Galaktionov, V.A.
Show more
Source :
Journal of Differential Equations; January 1993, Vol. 101 Issue: 1 p66-79, 14p
Periodical

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.